# SDR DALA14010540987

- Difficulty date: February 16, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 59,174 hours, 42,954 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, NOTED THE TAILCONE KEVLAR CABLE WAS FRAYED AND DETERIORATED. REPLACED KEVLAR CABLE IAW AMDS 5350-01077-0101.
